# SDR YENA2025070200670

- Difficulty date: July 2, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N3112J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55158
- Aircraft time: 8,689 hours, 3,566 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2251, BOS-RDU. "CAB ALT AND RATE FLUCTUATED CONSTANLY DURING ALL PHASES OF FLIGHT CAB ALT +/- 600FT WITH RATE +/- 1800 FT P/MIN AT FL 360 UPON LANDING CAB ALT BECAME -2000 FT AND THE OUTFLOW VALVE NEVER OPENED HAD TO MANUALLY DEPRESS THE CABIN AT GATE BEFORE OPENING THE DOORS ( CABIN PRESSURE CONTROL SYSTEM (CPCS) 2) AUTO MODE 2 ); (RESOLVED ON W/O: 1423500 TASKCARD: NR-00001) PERFORMED OPS CK OF THE CABIN PRESSURIZATION OUTFLOW VALVE PER AMP 21-31-01. TEST OK WITH NO FAULTS NOTED @ THIS TIME. THIS CLEARS MDDR 587044. MX-4 UPDATED AND PLACARD REMOVED.
